# SDR AALA201707109025

- Difficulty date: July 9, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN PASSENGER CREW DOOR SEAL ON EMERGENCY CONTROL HANDLE IN PASSENGER CABIN(4 EA)
